Downloads: 71

Files in This Item:
File Description SizeFormat 
1848-05.pdf1.08 MBAdobe PDFView/Open
Title: dqds 法の一般化固有値問題への拡張について (次世代計算科学の基盤技術とその展開)
Authors: 前田, 一貴  KAKEN_name
Author's alias: Maeda, Kazuki
Issue Date: Aug-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1848
Start page: 45
End page: 60
URI: http://hdl.handle.net/2433/195089
Appears in Collections:Fundamental Technologies for the Next-Generation Computational Science

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.